# SDR DXTA200601662

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 8,320 hours, 6,866 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS BRAKE PEDALS (LT AND RT) ARE SPONGY.  IT TAKES APPROXIMATLEY 2 INCHES OF TRAVEL TO GET ANY BRAKING ACTION. VERIFIED DISCREPANCY FOUND BLEEDER SCREW LOOSE ON LT BRAKE AND RESERVOIR LEVEL AT MIDDLE OF UPPER SIGHT GLASS. ACCOMPLISHED BRAKE BLEEDING IAW MM 32-42-00 OPS CHECKED NO DEFECTS WERE NOTED SERVICED RESESRVOIR IAW MM 12-12-02.
